# SDR CA151212002

- Difficulty date: December 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 8,521 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INITIALLY THE NR 2 ENCODING ALTIMETER HAD VIBRATOR ISSUES. THE ALTIMETER WAS REPLACED WITH A O/H UNIT. UNIT FAILED ON INSTALLATION, ENCODER WAS MALFUNCTIONING. NEW ALTIMETER WAS ORDERED.
